Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 11,     Number 2,     Summer 2003

 

AN OSCILLATION RESULT FOR A NONLINEAR DYNAMIC EQUATION ON A TIME SCALE
LYNN ERBE AND ALLAN PETERSON

Abstract. We obtain an oscillation criterion for solutions to the nonlinear dynamic equation
xΔΔ+ q(t)xΔσ+ p(t)(f0xσ ) = 0, on time scales. In particular, no explicit sign assumptions are made with respect to the coefficient p(t) which is different from most results for such equations. We illustrate the results by several examples, including a nonlinear Emden-Fowler dynamic equation.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)